# SDR UPS06848810

- Difficulty date: December 28, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 81,323 hours, 26,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57723873
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV TRANSFERRED FROM LOG PAGE 683072/1; REF DMI D-340854: SKIN GOUGES AT BS 120 BETWEEN L16L - L17L.  REPAIRED FUSELAGE SKIN AT STA 120, L16L - 17L IAW SAA SK 008-5302- 01-A0556, UPS RAA DC8-53-20603, BAC SRID 1-264826789, AND FAA FORM 8100-9.
